# SDR ASAA0010180

- Difficulty date: December 6, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8A6210144
- Condition: Discharged
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, FOUND L-1, R-1, AND R-2 DOOR EMERGENCY EXIT IDENTIFIERS INOPERATIVE.  REPLACED BATTERIES FOR L-1 AND R-1 DOOR EXIT IDENTIFIERS.  REPLACED LIGHT ASSEMBLY FOR R-2 DOOR.  ALL OPS CHECK NORMALLY.  (M)
